Little Greave Pharmaceutical Pvt Ltd
Mefenamic Acid (50mg) + Paracetamol (125mg)
Litnim Syrup is a non-steroidal anti-inflammatory drug (NSAID) used to reduce pain, fever, and inflammation in infants and children.
Syrup
Litnim Syrup contains two active ingredients, Mefenamic acid and paracetamol, which belong to a common class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
Litnim Syrup contains Mefenamic acid and paracetamol as its active ingredients. Both these ingredients are non-steroidal anti-inflammatory drugs (NSAIDs). Litnim Syrup works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing. Practice self-care tips like giving plenty of fluids to your child, giving your child a balanced diet, and encouraging your child to have optimum sleep. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
Your doctor will prescribe the dose based on your child's condition and weight. Always follow the prescribed dosage schedule as it ensures safe and complete recovery. Do not change the dose without consulting your doctor.
No, altering the dose of the medicine is not recommended without consulting a doctor. An inappropriate increase in dosage may lead to toxicity, while a sudden decrease can cause symptoms to return. For optimal results, speak with your child's doctor if you think a dose adjustment might be needed.
No, dosage must be tailored to each individual. The doctor decides the appropriate dose based on age and weight. Never administer any dose without a doctor's guidance. Always follow your doctor's instructions for best results.
The doctor may advise continued use of Litnim Syrup for several days to weeks, depending on the severity of the illness. You might see a decrease in pain or fever as the course progresses. If your child continues to feel unwell after completing the full prescribed course, consult their doctor immediately.
Litnim Syrup is generally well-tolerated by children. However, if your child experiences prolonged vomiting, swelling of the body, decreased urination frequency, a severe allergic reaction or severe pain from gastric ulcers, immediately seek medical attention.
Store Litnim Syrup at room temperature in a dry place, away from direct heat and light. Keep medications out of reach of children.
Avoid administering Litnim Syrup for at least 3-5 days before a surgical procedure as it might increase the risk of bleeding. Please consult your child's doctor for any uncertainty.
Litnim Syrup may interact with other medications or substances. Tell your doctor about all the medicines your child is taking before starting the treatment. It's always recommended to consult your doctor before administering any medicine to your child.